Items where Author is "Akhir, M.K.M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ulibubin, M.U and Sunarto, Andang and Akhir, M.K.M and Sulaiman, J Performance Analysis of Half-sweep SOR Iteration with Rotated Nonlocal Arithmetic Mean Scheme for 2D Nonlinear Elliptic Problems. Australian Journal Of Basic and Applied Science, 12 (4). pp. 3415-3424. ISSN 0973-1768

This list was generated on Sat Oct 24 09:52:00 2020 WIB.